A note on 4-dimensional handlebodies. (English) Zbl 0242.57015


57R65 Surgery and handlebodies
Full Text: DOI Numdam EuDML


[1] LAUDENBACH (F.) . - Sur les 2-sphères d’une variété de dimension 3 (to appear in Ann. of Math.). Zbl 0246.57003 · Zbl 0246.57003 · doi:10.2307/1970877
[2] POÉNARU (V.) . - Constructions on low-dimensional manifolds , Bull. Amer. math. Soc., t. 74, 1968 , p. 253-257. Article | MR 37 #2251 | Zbl 0159.54001 · Zbl 0159.54001 · doi:10.1090/S0002-9904-1968-11910-X
[3] WALL (C. T. C.) . - Geometric connectivity (to appear). · Zbl 0214.22304
This reference list is based on information provided by the publisher or from digital mathematics libraries. Its items are heuristically matched to zbMATH identifiers and may contain data conversion errors. In some cases that data have been complemented/enhanced by data from zbMATH Open. This attempts to reflect the references listed in the original paper as accurately as possible without claiming completeness or a perfect matching.